# SDR SWAA2023021088578

- Difficulty date: January 5, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 49,386 hours, 25,198 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BS 695 BL0 CENTER SECTION 2022-708638<[01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER P/N: 48VFL11; S/N: AE-31448; DUE DATE: 14-JUN-23.;[02] REPLACED ANGLE AND FASTENERS FLOOR STRUCTURE LOCATED BS 695 BL0 CENTER SECTION IWA B737-700 SRM 51-40-02 AND SRM 51-10-02. SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED ANGLE AND FASTENERS FLOOR STRUCTURE LOCATED BS 695 BL0 CENTER SECTION IWA B737-700 SRM 51-40-02 AND SRM 51-10-02. SEE INDIVIDUAL SIGN OFF BELOW AS RII
